# SDR ASAA2018100826397

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,872 hours, 12,152 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 HF FAIL INDICATED IN RTP. GROUNDED - YES. ACCOMPLISHED HF SYSTEM BITE REF FIM 23-11 TASK 801. BITE SHOWS LRU PASS AND FAIL INDICATION REMOVED. CREW VERIFIED NR 1 HF NORMAL OPERATION. GROUND VERIFICATION ACCOMPLISHED.
